Funkcialaj Ekvacioj
Print ISSN : 0532-8721
Nonlocal Approximations to Fokker-Planck Equations
Alexis MolinoJulio D. Rossi
Author information
JOURNALS FREE ACCESS

2019 Volume 62 Issue 1 Pages 35-60

Details
Abstract

We show that solutions to a classical Fokker-Plank equation can be approximated by solutions to nonlocal evolution problems when a rescaling parameter that controls the size of the nonlocality goes to zero.

Information related to the author
© 2019 by the Division of Functional Equations, The Mathematical Society of Japan
Previous article Next article
feedback
Top